# SDR USAA2014041600018

- Difficulty date: April 16, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 69,366 hours, 46,463 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C323591
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON FUSELAGE SKIN CRACKED BETWEEN BS 500 & BS 500A & BETWEEN STRINGER 28L & STRINGER 28R.  REPAIRED FOR MX FERRY FLIGHT IAW EA 105831.
